Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 280, NWS Denver/Boulder, CO

September 11, 2019Logan County, Phillips County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Sep 11, 2019, 7:11 PM MDT for Logan County, Phillips County, Sedgwick County, Colorado. It was in force for 38 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2019, 7:11 PM MDT (01:11 UTC)
Expired
Sep 11, 2019, 7:49 PM MDT
In force
38 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

Counties Logan County, CO, Phillips County, CO, Sedgwick County, CO

The radar

The Goodland radar (KGLD), 176 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 7:16 PM MDTHAIL 1.75Iliff, CO.
Sep 11, 7:16 PM MDTHAIL 1.75Iliff, CO
Sep 11, 7:35 PM MDTHAIL 2.51 E Fairfield, COHOUSE WINDOWS BROKEN WITH DAMAGE TO VEHICLES.
Sep 11, 7:40 PM MDTTSTM WND GST 61Crook, CO
Sep 11, 7:40 PM MDTTSTM WND GST 61Crook, CO.
Sep 11, 7:40 PM MDTTSTM WND GST 61Crook, CO
Sep 11, 7:56 PM MDTHAIL 1.7510 N Holyoke, CO.
Sep 11, 7:56 PM MDTHAIL 1.7510 N Holyoke, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 11, 2:31 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2066 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2066 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
519 m²/s²
Significant tornado parameter
3.5
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

424 
WUUS55 KBOU 120111
SVRBOU
COC075-095-115-120200-
/O.NEW.KBOU.SV.W.0280.190912T0111Z-190912T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
711 PM MDT Wed Sep 11 2019

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Logan County in northeastern Colorado...
  Phillips County in northeastern Colorado...
  Western Sedgwick County in northeastern Colorado...

* Until 800 PM MDT.

* At 711 PM MDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Westplains to near St
  Petersburg, or along a line extending from 23 miles southeast of
  Kimball to 21 miles east of Sterling, moving east at 65 mph.

  These are very dangerous storms.

  HAZARD...Baseball size hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* Locations impacted include...
  Holyoke, Haxtun, Fleming, Iliff, Peetz, Sedgwick, Crook, Paoli, St
  Petersburg, Proctor, Padroni, Pleasant Valley, North Sterling
  Reservoir, Marks Butte, Amherst, Highland Center, Westplains, Twin
  Buttes and Fairfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4044 10205 4046 10300 4067 10314 4072 10339
      4097 10358 4100 10335 4100 10259 4062 10205
TIME...MOT...LOC 0111Z 265DEG 58KT 4094 10343 4058 10282 

HAIL...2.75IN
WIND...60MPH
 
$$

KRIEDERMAN
2 follow-up statements
271 
WWUS55 KBOU 120141
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
741 PM MDT Wed Sep 11 2019

COC075-095-115-120200-
/O.CON.KBOU.SV.W.0280.000000T0000Z-190912T0200Z/
Logan CO-Phillips CO-Sedgwick CO-
741 PM MDT Wed Sep 11 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN LOGAN...PHILLIPS AND WESTERN SEDGWICK COUNTIES...

At 741 PM MDT, severe thunderstorms were located along a line
extending from 5 miles north of Twin Buttes to 4 miles west of
Pleasant Valley, or along a line extending from 13 miles southeast of
Sidney to 6 miles east of Holyoke, moving east at 65 mph.

These are very dangerous storms.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Holyoke, Haxtun, Fleming, Peetz, Sedgwick, Crook, Paoli, Proctor,
Pleasant Valley, Marks Butte, Amherst, Highland Center, Twin Buttes
and Fairfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4045 10264 4070 10289 4100 10324 4100 10259
      4062 10205 4044 10205
TIME...MOT...LOC 0141Z 265DEG 58KT 4098 10280 4062 10219 

HAIL...2.75IN
WIND...60MPH
 
$$

KRIEDERMAN
204 
WWUS55 KBOU 120149
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
749 PM MDT Wed Sep 11 2019

COC075-095-115-120159-
/O.CAN.KBOU.SV.W.0280.000000T0000Z-190912T0200Z/
Logan CO-Phillips CO-Sedgwick CO-
749 PM MDT Wed Sep 11 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN...PHILLIPS
AND WESTERN SEDGWICK COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the 
warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern Colorado.

LAT...LON 4045 10264 4070 10289 4100 10324 4100 10259
      4062 10205 4044 10205
TIME...MOT...LOC 0148Z 265DEG 58KT 4099 10265 4063 10204 

$$

KRIEDERMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 2:38 PM MDT, 4 hours 33 minutes earlier.

Area forecast discussion, Sep 11, 2:38 PM MDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
238 PM MDT Wed Sep 11 2019

.SHORT TERM...(This evening through Thursday)
Issued at 238 PM MDT Wed Sep 11 2019

A strong upper level trough will move across the Central and
Northern Rockies tonight. It will strengthen into a closed low over
the Northern Plains Thursday. Scattered to numerous showers and
thunderstorms are expected to form and track northeast north of I-
70. The best chance for convective will be across far northern
Colorado. Surface based CAPE will be 1500-2500 J/kg. This combined
with good shear is expected to result in some severe storms. Hail up
to 2 inches in diameter, wind gusts to 70 mph, and an isolated
tornado or two will be possible. Best chance for severe storms will
be northeast of a line from Greeley to Akron. A cold front drops
south across eastern Colorado this evening bringing gusty north to
northwest winds. This could also trigger a few weak showers and
storms through the evening. Over the mountains, favorable orographic
flow and moisture will result in rain and snow showers over the
mountains. Snow level falls to around 10000 feet after midnight.
This could result in a few inches of snow above timberline.

Subsidence and dry air moves in behind the exiting system for
Thursday. Gusty northwest winds will prevail across the plains and
northern foothills. It will be cool and sunny across the area with
highs in the 70s across northeast Colorado.

.LONG TERM...(Thursday night through Wednesday)
Issued at 238 PM MDT Wed Sep 11 2019

Dry and stable weather will be the rule for much of the extended
period with temperatures near to above seasonal average. Will need
to monitor Saturday afternoon for potential critical fire weather
concerns across the higher northern mountains and North Park. The
next period of unsettled weather arrives in the late Tuesday and
Wednesday timeframe. No significant changes to the current
forecast.

For Thursday evening into Friday, widespread mid and upper level
subsidence will dominate the central Rockies in moderate westerly
zonal flow aloft behind the main trough axis which passes across
the region Thursday morning. As the upper closed low moves out of
the northern Rockies and into the northern Plains states, surface
return flow brings moist northward across eastern CO on the west
side of a weak surface high over the central US plains. This will
form an axis of ML Capes in the 500-1500 J/kg range over the far
northeastern counties for late Friday afternoon and evening. In an
environment of strong synoptic subsidence, forecast soundings
indicate the mid-upper level stability eroding by 06z Saturday,
however will likely be too late for any shower or storm initiation
east of I-76.

For Saturday, dry and stable zonal flow will persist across
Colorado as a weak and fast moving disturbance passes across the
US/Canadian border. This short wave will bring a brief tightening
of the mid-level gradient across WY and northern CO. With low
relative humidity in place, gusty west winds will be likely across
the northern high country lending to the potential for critical
fire weather conditions by Saturday afternoon.

The ridge/trough pattern will become more amplified across the US
starting Sunday as a strong Pacific trough begins to drop
southward into the Pacific northwest and the subtropical ridge
becomes re-established over the Gulf states. Sunday remains dry
and stable over NE CO under weak ridging, however a better chance
for afternoon shower and storms will be possible, mainly over the
high country as the subtropical moisture becomes drawn northward
on the west side of the summer subtropical ridge and ahead of the
approaching trough for Monday afternoon.

For Tuesday into Wednesday, this cold Pacific trough begins
movement into the northern and central Rockies placing moderate to
strong southwesterly flow aloft over the Colorado. At this time,
will keep scattered PoPs over the high country with isolated
showers and storms over the lower elevations. Will watch to see
how this trough progresses across the Rockies in later runs. It
may require higher PoPs as often times the region does well in the
precip category in unstable southwest flow aloft. This storm
system may also bring a good chance for snow in the northern high
country late Wednesday and a few days beyond.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 238 PM MDT Wed Sep 11 2019

There will be chance for thunderstorms through 03Z at the Denver
airports. Storms will be capable of small hail, brief heavy, and
wind gusts to 40 knots. The chances for storms are around 30 percent
for the Denver airports. Outflow wind gusts will likely produce a
wind shift or two. North to northeast winds should prevail through
the evening and then become a light southerly direction towards 09Z.
For Thursday, mostly clear skies will prevail with north to
northwest winds.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Meier
LONG TERM...Fredin
AVIATION...Meier
Hazardous weather outlook, Sep 11, 10:32 AM MDT, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1032 AM MDT Wed Sep 11 2019

COZ030>051-121645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1032 AM MDT Wed Sep 11 2019

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms over western and north central
Colorado will spread east across the northeast plains by mid
afternoon. A few of the storms may become severe across the plains
along and north of a Greeley to Akron line. Wind gusts to 70 mph,
hail up to 2 inches in diameter and an isolated tornado will be
possible.

For tonight, showers and storms will continue this evening across
the plains. In the mountains, light snow will develop along and
north of I-70 by midnight, with snow levels down to 10000 feet. A
few inches of snow will be possible overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Cooler temperatures but dry conditions are expected Thursday as
an upper level disturbance leaves the state and high pressure
begins building in from the west. Summer will make a return over
the weekend and early next week as an upper ridge builds over the
state. Temperatures will be warmer with dry conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 2 pm across the northeast
plains.

In the hours before

Local storm report, Sep 11, 4:48 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
448 PM MDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             1 NW LONGMONT           40.19N 105.12W
09/11/2019  M1.25 INCH       BOULDER            CO   TRAINED SPOTTER

0434 PM     HAIL             1 W LONGMONT            40.18N 105.13W
09/11/2019  U1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            REPORT FROM MPING: QUARTER (1.00 IN.).

0430 PM     HAIL             1 NNE LONGMONT          40.19N 105.11W
09/11/2019  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0428 PM     HAIL             LONGMONT                40.18N 105.11W
09/11/2019  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0427 PM     HAIL             3 SE HYGIENE            40.14N 105.15W
09/11/2019  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0427 PM     HAIL             2 N LONGMONT            40.21N 105.11W
09/11/2019  M1.50 INCH       BOULDER            CO   TRAINED SPOTTER

&&
Local storm report, Sep 11, 5:15 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
515 PM MDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             1 WNW GREELEY           40.43N 104.76W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0510 PM     HAIL             1 NW GREELEY            40.43N 104.76W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0506 PM     HAIL             3 W GREELEY             40.41N 104.79W
09/11/2019  U1.25 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0503 PM     HAIL             2 NE JOHNSTOWN          40.35N 104.87W
09/11/2019  U1.00 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0437 PM     HAIL             1 NW LONGMONT           40.19N 105.12W
09/11/2019  M1.25 INCH       BOULDER            CO   TRAINED SPOTTER

0434 PM     HAIL             1 W LONGMONT            40.18N 105.13W
09/11/2019  U1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            REPORT FROM MPING: QUARTER (1.00 IN.).

0430 PM     HAIL             1 NNE LONGMONT          40.19N 105.11W
09/11/2019  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0428 PM     HAIL             LONGMONT                40.18N 105.11W
09/11/2019  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0427 PM     HAIL             2 N LONGMONT            40.21N 105.11W
09/11/2019  M1.50 INCH       BOULDER            CO   TRAINED SPOTTER

&&
Local storm report, Sep 11, 5:31 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
531 PM MDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             2 SE GREELEY            40.41N 104.72W
09/11/2019  M1.50 INCH       WELD               CO   TRAINED SPOTTER

0522 PM     HAIL             1 NE GREELEY            40.43N 104.73W
09/11/2019  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0520 PM     HAIL             1 NW GREELEY            40.43N 104.76W
09/11/2019  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0517 PM     HAIL             1 NW GARDEN CITY        40.40N 104.69W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0512 PM     HAIL             1 WNW GREELEY           40.43N 104.76W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0510 PM     HAIL             1 NW GREELEY            40.43N 104.76W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0506 PM     HAIL             3 W GREELEY             40.41N 104.79W
09/11/2019  U1.25 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0503 PM     HAIL             2 NE JOHNSTOWN          40.35N 104.87W
09/11/2019  U1.00 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0437 PM     HAIL             1 NW LONGMONT           40.19N 105.12W
09/11/2019  M1.25 INCH       BOULDER            CO   TRAINED SPOTTER

0434 PM     HAIL             1 W LONGMONT            40.18N 105.13W
09/11/2019  U1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            REPORT FROM MPING: QUARTER (1.00 IN.).

0430 PM     HAIL             1 NNE LONGMONT          40.19N 105.11W
09/11/2019  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0428 PM     HAIL             LONGMONT                40.18N 105.11W
09/11/2019  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0427 PM     HAIL             2 N LONGMONT            40.21N 105.11W
09/11/2019  M1.50 INCH       BOULDER            CO   TRAINED SPOTTER

0427 PM     HAIL             3 SE HYGIENE            40.14N 105.15W
09/11/2019  M1.00 INCH       BOULDER            CO   PUBLIC

&&
Local storm report, Sep 11, 5:51 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
551 PM MDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             2 SE GREELEY            40.41N 104.72W
09/11/2019  M1.50 INCH       WELD               CO   TRAINED SPOTTER

0522 PM     HAIL             1 NE GREELEY            40.43N 104.73W
09/11/2019  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0520 PM     HAIL             1 NW GREELEY            40.43N 104.76W
09/11/2019  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0517 PM     HAIL             1 NW GARDEN CITY        40.40N 104.69W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0512 PM     HAIL             1 WNW GREELEY           40.43N 104.76W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0510 PM     HAIL             1 NW GREELEY            40.43N 104.76W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0506 PM     HAIL             3 W GREELEY             40.41N 104.79W
09/11/2019  U1.25 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0505 PM     HAIL             3 NE JOHNSTOWN          40.36N 104.87W
09/11/2019  M1.25 INCH       WELD               CO   PUBLIC

            SHREDDED LEAVES, CAR DENTS AND DAMAGES
            SHINGLES.

0503 PM     HAIL             2 NE JOHNSTOWN          40.35N 104.87W
09/11/2019  U1.00 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0437 PM     HAIL             1 NW LONGMONT           40.19N 105.12W
09/11/2019  M1.25 INCH       BOULDER            CO   TRAINED SPOTTER

0434 PM     HAIL             1 W LONGMONT            40.18N 105.13W
09/11/2019  U1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            REPORT FROM MPING: QUARTER (1.00 IN.).

0430 PM     HAIL             1 NNE LONGMONT          40.19N 105.11W
09/11/2019  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0428 PM     HAIL             LONGMONT                40.18N 105.11W
09/11/2019  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0427 PM     HAIL             3 SE HYGIENE            40.14N 105.15W
09/11/2019  M1.00 INCH       BOULDER            CO   PUBLIC

0427 PM     HAIL             2 N LONGMONT            40.21N 105.11W
09/11/2019  M1.50 INCH       BOULDER            CO   TRAINED SPOTTER

&&
Local storm report, Sep 11, 6:29 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
629 PM MDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             1 W FIRESTONE           40.12N 104.96W
09/11/2019  M1.50 INCH       WELD               CO   TRAINED SPOTTER

0617 PM     HAIL             8 SSE BUCKINGHAM        40.51N 103.93W
09/11/2019  M2.75 INCH       MORGAN             CO   TRAINED SPOTTER

0614 PM     HAIL             2 NE ERIE               40.05N 105.03W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0613 PM     HAIL             2 NE ERIE               40.05N 105.03W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0611 PM     HAIL             2 N FIRESTONE           40.15N 104.95W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0605 PM     HAIL             2 N LOUISVILLE          39.99N 105.14W
09/11/2019  M1.00 INCH       BOULDER            CO   AMATEUR RADIO

0600 PM     HAIL             2 W FIRESTONE           40.12N 104.96W
09/11/2019  M1.00 INCH       WELD               CO   NWS EMPLOYEE

0557 PM     HAIL             FREDERICK               40.11N 104.94W
09/11/2019  E1.00 INCH       WELD               CO   TRAINED SPOTTER

0556 PM     HAIL             4 NW FIRESTONE          40.16N 104.99W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0526 PM     HAIL             2 SE GREELEY            40.41N 104.72W
09/11/2019  M1.50 INCH       WELD               CO   TRAINED SPOTTER

0522 PM     HAIL             1 NE GREELEY            40.43N 104.73W
09/11/2019  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0520 PM     HAIL             1 NW GREELEY            40.43N 104.76W
09/11/2019  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0517 PM     HAIL             1 NW GARDEN CITY        40.40N 104.69W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0512 PM     HAIL             1 WNW GREELEY           40.43N 104.76W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0510 PM     HAIL             1 NW GREELEY            40.43N 104.76W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0506 PM     HAIL             3 W GREELEY             40.41N 104.79W
09/11/2019  U1.25 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0505 PM     HAIL             3 NE JOHNSTOWN          40.36N 104.87W
09/11/2019  M1.25 INCH       WELD               CO   PUBLIC

            SHREDDED LEAVES, CAR DENTS AND DAMAGES
            SHINGLES.

0503 PM     HAIL             2 NE JOHNSTOWN          40.35N 104.87W
09/11/2019  U1.00 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0437 PM     HAIL             1 NW LONGMONT           40.19N 105.12W
09/11/2019  M1.25 INCH       BOULDER            CO   TRAINED SPOTTER

0434 PM     HAIL             1 W LONGMONT            40.18N 105.13W
09/11/2019  U1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, Sep 11, 6:57 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
657 PM MDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             NEW RAYMER              40.61N 103.84W
09/11/2019  M1.50 INCH       WELD               CO   TRAINED SPOTTER

            HE ALSO REPORTED THAT HE RECEIVED A REPORT
            OF 2.75 INCH (BASEBALL SIZE) HAIL JUST EAST
            OF STONEHAM (8E OF NEW RAYMER).

0618 PM     HAIL             1 W FIRESTONE           40.12N 104.96W
09/11/2019  M1.50 INCH       WELD               CO   TRAINED SPOTTER

0617 PM     HAIL             8 SSE BUCKINGHAM        40.51N 103.93W
09/11/2019  M2.75 INCH       MORGAN             CO   TRAINED SPOTTER

0614 PM     HAIL             2 NE ERIE               40.05N 105.03W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0613 PM     HAIL             2 NE ERIE               40.05N 105.03W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0611 PM     HAIL             2 N FIRESTONE           40.15N 104.95W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0605 PM     HAIL             2 N LOUISVILLE          39.99N 105.14W
09/11/2019  M1.00 INCH       BOULDER            CO   AMATEUR RADIO

0600 PM     HAIL             2 W FIRESTONE           40.12N 104.96W
09/11/2019  M1.00 INCH       WELD               CO   NWS EMPLOYEE

0557 PM     HAIL             FREDERICK               40.11N 104.94W
09/11/2019  E1.00 INCH       WELD               CO   TRAINED SPOTTER

0556 PM     HAIL             4 NW FIRESTONE          40.16N 104.99W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0526 PM     HAIL             2 SE GREELEY            40.41N 104.72W
09/11/2019  M1.50 INCH       WELD               CO   TRAINED SPOTTER

0522 PM     HAIL             1 NE GREELEY            40.43N 104.73W
09/11/2019  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0520 PM     HAIL             1 NW GREELEY            40.43N 104.76W
09/11/2019  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0517 PM     HAIL             1 NW GARDEN CITY        40.40N 104.69W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0512 PM     HAIL             1 WNW GREELEY           40.43N 104.76W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0510 PM     HAIL             1 NW GREELEY            40.43N 104.76W
09/11/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0506 PM     HAIL             3 W GREELEY             40.41N 104.79W
09/11/2019  U1.25 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0505 PM     HAIL             3 NE JOHNSTOWN          40.36N 104.87W
09/11/2019  M1.25 INCH       WELD               CO   PUBLIC

            SHREDDED LEAVES, CAR DENTS AND DAMAGES
            SHINGLES.

0503 PM     HAIL             2 NE JOHNSTOWN          40.35N 104.87W
09/11/2019  U1.00 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0437 PM     HAIL             1 NW LONGMONT           40.19N 105.12W
09/11/2019  M1.25 INCH       BOULDER            CO   TRAINED SPOTTER

0434 PM     HAIL             1 W LONGMONT            40.18N 105.13W
09/11/2019  U1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            REPORT FROM MPING: QUARTER (1.00 IN.).

0430 PM     HAIL             1 NNE LONGMONT          40.19N 105.11W
09/11/2019  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0428 PM     HAIL             LONGMONT                40.18N 105.11W
09/11/2019  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

0427 PM     HAIL             3 SE HYGIENE            40.14N 105.15W
09/11/2019  M1.00 INCH       BOULDER            CO   PUBLIC

0427 PM     HAIL             2 N LONGMONT            40.21N 105.11W
09/11/2019  M1.50 INCH       BOULDER            CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 6:15 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Weld45 min
Sep 11, 6:40 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld50 min
Sep 11, 7:01 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick13 min
Sep 11, 7:31 PM MDTSpecial Weather StatementBOUMorgan29 min
Sep 11, 7:48 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick27 min
Sep 11, 8:15 PM MDTSpecial Weather StatementBOULogan30 min
Sep 11, 8:30 PM MDTSpecial Weather StatementBOULincoln45 min
Sep 11, 8:54 PM MDTSpecial Weather StatementBOUWeld36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.